MathSciNet Relay Station
MathSciNet bibliographic data
MR1106945 (93f:22012) 22E40 (22D40 28D10)
Ratner, Marina Raghunathan's topological conjecture and distributions of unipotent flows. Duke Math. J. 63 (1991), no. 1, 235–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement